Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

sed

Member
  • Posts

    93
  • Joined

  • Last visited

Reputation

0 Neutral

Recent Profile Visitors

2278 profile views
  1. My hair has also gone SUPER curly. I took accutane at the age of 30. I've always had wavy hair that straightens very easily. After accutane my hair is now cork screw curly and impossible to straighten. Your explanation makes sense. It's still hard for me to believe that the follicle can cause this much curl down the length of my hair. I'm absolutely baffled by this change in my hair. My advice - learn to take care of your curly hair and try to enjoy it. It's taking me some time to get
  2. Although we all want to make sure our time on accutane was worth it, I would talk to your doctor about stopping accutane. I was supposed to do a six month course, but just couldn't because of the accutane. I made it through five months. The last month on accutane I started with Bikram yoga, or hot yoga. It helped a lot with the joint pain. I'm now three weeks post accutane, still doing the yoga and the pain has eased up quite a bit. Most likely any yoga would help, but Bikram yoga is don
  3. My derm said to wait at least six months. I think that is hugely important. Think about it, some say not to get anything waxed until six months afterwards because your skin is still so thin and sensitive. A family friend who is a pharmacist then told me that the longer you wait the better, but the bare minimum is six months. I myself am leaving a year in between stopping accutane and trying to get preggers.
  4. I've been off accutane for a week and a half now **yeah!** but for the last three days I have woken up with a new stye. That's three styes in three days. During my third month on accutane (I had a five month course) my eye doctor told me that my eyelid glands were clogged, most likely due to the accutane. Do you think that now that my oil production is going back up, my clogged glands are being filled with the new found oil? Anyone else had this? Quite frankly, it sucks. But hey, I'm don
  5. Wow, that is a high dose, and for 10 months! I'm no doctor, but that just seems ridiculous to me, no scratch that, dangerous. I hear you though, I have felt exactly the same throughout my course. No bloody lips or nose, but otherwise, the same. Luckily today is my first day off my meds, and I hope the aches and pains and sensitive skin goes away quickly. I've only completed 5 months of 60mg; it was supposed to be 6 months, but I reached the minimum amount considered a full treatment and so
  6. I smoked anywhere from a pack to half a pack a week during almost my entire course. (I'll be done in a little more than a week). I started clearing up after 2 1/2 months, so I don't think it effected the clearing process. However, I have had super bad joint and muscle pains, and within the last 3 months I've tried to stop smoking. Which meant I intermittently smoked, with chunks of days in between cigs. I really think that I was more sore the day after having smoked cigarettes. Who knows?
  7. I agree with Sean123 - I'm ten days away from finishing my course. It was rough - I've had super duper body pains. But I've basically been clear since 2 1/2 months into my course. I still have some red marks on my cheeks, but I don't care. I'll definitely run to the store or whatever without even washing my face in the morning, let alone putting on make-up. I feel pretty confident that it will continue this way after I'm done. Let's hope anyway.
  8. Molly and I are the only ones walking around with these silly circles? Oh dear.....
  9. You're still in the initial breakout, and the increased dosage is most likely what caused it to flare again. Just think of it this way - that stuff is down in the depths of your skin, and to eventually be clear, it has to surface and get cleaned out. Cetaphil moisterizer is great, and it's not causing your IB, accutane is. Moisterizers are essential on accutane. As for accutane causing scarring I think of it this way. If I don't take accutane, I will continue to have acne, and eventually
  10. So, I know this is something that happens to some people on accutane because I've seen some people comment about it on their pictures. But I'd like to know if anyone knows why this happens. I was thinking that since your skin gets thinner while on accutane, it causes the already think skin below your eyes to appear lighter in color??? But if anyone has any information about this, or could tell me about their own experience that'd be great. It's really pronounced now, and it's starting to l
  11. Well, there's tons of stuff out there. First off, don't wash your hair as often and make sure to use conditioner afterwards. There are deep conditioning treatments that you could use every few days or so. An affordable one is Neutrogena's Deep Conditioner (it comes in a yellowy orange jar and has almond oil in it) or for something more expensive there's Frederic Fekkai's deep conditioner, which you can get at Sephora stores. There's also the method of massaging olive oil into your hair.
  12. Well it could possibly be related. The first week I was on accutane I caught a nasty cold that started out as a sore throat. It could have been a coincidence, except that I RARELY get sick - as in the last time was a few years ago. I'm pretty sure that accutane lowers your immune defenses, so it can make it easier for you to catch a cold. I also had headaches in the beginning, but I got over the cold and the headaches. I think that some people's bodies freak out a little at the beginning
  13. I have no idea, but I'm interested in knowing too. Emu oil?? Had never heard of the stuff before. I have a question, is it important for it to be "pure, refined" emu oil? Thanks in advance for those that will enlighten us......
  14. I went to my eye doctor today and we had a bonding experience because she took accutane about eight years ago, and she really seemed to want to chit chat about it. By the way, her skin is gorgeous now!! She said that she doesn't regret it what so ever. Apparently I have clogged tear glands??? - in other words the glands on the rim of my lids, both top and bottom, by the eyelashes. I had noticed lately that something looked slightly funky, but didn't pay much attention to it. She asked me
×